Foto del docente

Simonetta Abenda

Associate Professor

Department of Mathematics

Academic discipline: MAT/05 Mathematical Analysis

Publications

Abenda, Simonetta*, On some properties of KP-II soliton divisors in GrTP(2,4), «RICERCHE DI MATEMATICA», 2019, 68, pp. 75 - 90 [Scientific article]

Abenda, Simonetta; Grinevich, Petr G., Reducible M-curves for Le-networks in the totally-nonnegative Grassmannian and KP-II multiline solitons, «SELECTA MATHEMATICA», 2019, 25, pp. 1 - 64 [Scientific article]

Simonetta Abenda, Petr G. Grinevich, Rational Degenerations of M-Curves, Totally Positive Grassmannians and KP2-Solitons, «COMMUNICATIONS IN MATHEMATICAL PHYSICS», 2018, 361, pp. 1029 - 1081 [Scientific article]

Simonetta Abenda; Petr G Grinevich, Real Soliton Lattices of the Kadomtsev Petviashvili II Equation and Desingularization of Spectral Curves: The GrTP(2, 4) Case, «PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS», 2018, 302, pp. 1 - 15 [Scientific article]

Simonetta Abenda, ON REAL BOUNDED AND REGULAR (n - k, k) {LINE KP SOLITONS SUI SOLITONI KP REALI LIMITATI E REGOLARI A (n - k, k) LINEE, «BRUNO PINI MATHEMATICAL ANALYSIS SEMINAR», 2017, 2017, pp. 1 - 25 [Scientific article]

Abenda, Simonetta, On a family of KP multi–line solitons associated to rational degenerations of real hyperelliptic curves and to the finite non–periodic Toda hierarchy, «JOURNAL OF GEOMETRY AND PHYSICS», 2017, 119, pp. 112 - 138 [Scientific article]

Abenda, Simonetta, On KP multi-soliton solutions associated to rational degenerations of real hyperelliptic curves, «BRUNO PINI MATHEMATICAL ANALYSIS SEMINAR», 2015, 1, pp. 138 - 157 [Scientific article]

S. Abenda; T. Grava; C. Klein, Numerical Solution of the Small Dispersion Limit of the Camassa–Holm and Whitham Equations and Multiscale Expansions, «SIAM JOURNAL ON APPLIED MATHEMATICS», 2010, 70, pp. 2797 - 2821 [Scientific article]

S. Abenda; P.G. Grinevich, Periodic billiard orbits on n-dimensional ellipsoids with impacts on confocal quadrics and isoperiodic deformations, «JOURNAL OF GEOMETRY AND PHYSICS», 2010, 60, pp. 1617 - 1633 [Scientific article]

S. Abenda, Reciprocal transformations and local Hamiltonian structures of hydrodynamic-type systems, «JOURNAL OF PHYSICS. A, MATHEMATICAL AND THEORETICAL», 2009, 42, pp. 1 - 20 [Scientific article]

S. Abenda, Reciprocal transformations and integrable Hamiltonian hydrodynamic type systems, in: Proceedings "Wascom 2007" 14th Conference on Waves and Stability in Continuous Media, SINGAPORE, World Scientific, 2008, pp. 1 - 6 (atti di: Wascom 2007 - 14th Conference on Waves and Stability in Continuous Media, Baia Samuele (Ragusa), 30 giugno - 7 luglio 2007) [Contribution to conference proceedings]

S. Abenda; T. Grava, Reciprocal transformations and flat metrics on Hurwitz spaces, «JOURNAL OF PHYSICS. A, MATHEMATICAL AND THEORETICAL», 2007, 40, pp. 10769 - 10790 [Scientific article]

Abenda S.; Fedorov Y.N., CLOSED GEODESICS AND BILLIARDS ON QUADRICS RELATED TO ELLIPTIC KdV SOLUTIONS, «LETTERS IN MATHEMATICAL PHYSICS», 2006, 76, pp. 111 - 134 [Scientific article]

S. Abenda; T. Grava; C. Klein, On Whitham equations for Camassa-Holm, in: "WASCOM 2005"---13th Conference on Waves and Stability in Continuous Media, HACKENSACK, NJ, World Scientific Publications, 2006, pp. 1 - 6 (atti di: "WASCOM 2005"---13th Conference on Waves and Stability in Continuous Media, Acireale (CT), 19-25 giugno 2005) [Contribution to conference proceedings]

S. Abenda; B. Dubrovin; T. Grava; G. Falqui, Conference on Riemann-Hilbert Problems, Integrability and Asymptotics, 2005. [Exhibition]